# SDR ASAA2022010137040

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,373 hours, 16,892 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FO DID NOT HAVE FLIGHT DIRECTOR GUIDANCE. MCP NOT PROVIDING GUIDANCE TO FO SIDE AND N1 SETTING. ALTITUDE ALERTER INDICATING ONLY 50,000 FT AND CONTINUOUS ALTITUDE ALERTING HORN. RAN MODE CONTROL PANEL LOCKUP QRH AND AFTER RESETTING CB'S ACFS MCP DC 1 AND ACFS DC 2 WE REGAINED OUR MODE CONTROL PANEL AND FLIGHT DIRECTOR GUIDANCE. GROUNDED - YES. PERFORMED DFCS BITE CHECK IAW B737-800 FIM ASA D633A103-ASA  22-11 TASK 801. NO FAULTS FOUND. SYSTEM TEST PAST.
